Residential College | false |
Status | 已發表Published |
A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme | |
Hu, Guanghui1![]() ![]() | |
2024-01 | |
Source Publication | Advances in Applied Mathematics and Mechanics
![]() |
Volume | 16Pages:279-304 |
Document Type | Journal article |
Collection | DEPARTMENT OF MATHEMATICS |
Corresponding Author | Meng, Xucheng |
Affiliation | 1.University of Macau 2.Peking University 3.Beijing Normal University at Zhuhai |
First Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Hu, Guanghui,Li, Ruo,Meng, Xucheng. A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme[J]. Advances in Applied Mathematics and Mechanics, 2024, 16, 279-304. |
APA | Hu, Guanghui., Li, Ruo., & Meng, Xucheng (2024). A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme. Advances in Applied Mathematics and Mechanics, 16, 279-304. |
MLA | Hu, Guanghui,et al."A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme".Advances in Applied Mathematics and Mechanics 16(2024):279-304. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment